Követés
Jeremy LeCrone
Jeremy LeCrone
Associate Professor of Mathematics, University of Richmond
E-mail megerősítve itt: richmond.edu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
On quasilinear parabolic evolution equations in weighted L p-spaces II
J LeCrone, J Prüss, M Wilke
Journal of Evolution Equations 14 (3), 509-533, 2014
322014
On well-posedness, stability, and bifurcation for the axisymmetric surface diffusion flow
J LeCrone, G Simonett
SIAM Journal on Mathematical Analysis 45 (5), 2834-2869, 2013
132013
Elliptic operators and maximal regularity on periodic little-Hölder spaces
J LeCrone
Journal of Evolution Equations 12 (2), 295-325, 2012
122012
Mean value theorems for riemannian manifolds via the obstacle problem
B Benson, I Blank, J LeCrone
The Journal of Geometric Analysis 29 (3), 2752-2775, 2019
92019
Continuous maximal regularity and analytic semigroups
J LeCrone, G Simonett
arXiv preprint arXiv:1110.5690, 2011
72011
The surface diffusion and the Willmore flow for uniformly regular hypersurfaces
J LeCrone, Y Shao, G Simonett
arXiv preprint arXiv:1901.00208, 2019
62019
Stability and bifurcation of equilibria for the axisymmetric averaged mean curvature flow
J LeCrone
Interfaces and Free Boundaries 16 (1), 41-64, 2014
62014
On the flow of non-axisymmetric perturbations of cylinders via surface diffusion
J LeCrone, G Simonett
Journal of Differential Equations 260 (6), 5510-5531, 2016
52016
Perturbed obstacle problems in Lipschitz domains: linear stability and nondegeneracy in measure
I Blank, J LeCrone
Rocky Mountain Journal of Mathematics 49 (5), 1407-1418, 2019
12019
On quasilinear parabolic equations and continuous maximal regularity
J LeCrone, G Simonett
arXiv preprint arXiv:1808.01032, 2018
12018
On the axisymmetric surface diffusion flow
J LeCrone
Vanderbilt University, 2012
12012
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–11